MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS CARDIOROOT WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number HEWROOT0032
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); High White Blood Cell Count (4594)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4117) based on initial information received, the involved product is not available for testing since it remained implanted in the patient.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 23f08.(4111/3233) attempts to obtain more information from the surgeon about the product identification, the patient's medical history and the adverse event are ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that, on (b)(6) 2024 a patient was treated in the operating room following an ascending aortic aneurysm.During this procedure, the following devices were used: bioglue 10ml syringe (reference: (b)(4); supplier: (b)(4), cardioroot aortic vascular prosthesis with bulb d32mm l15cm (hewroot0032) (reference: (b)(4); supplier: (b)(4), avalus bovine aortic valve d27mm (reference: (b)(4); supplier: (b)(4).Since this procedure, the patient has suffered from chronic hypereosinophilia.An etiological assessment was performed by the hospital and no cause was found.The parasitological examination was negative and the drug-related cause ruled out with pharmacovigilance.
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
(4111) attempts to contact the initial reporter in order to get more information about the patient information the involved products were requested and responses about the multiple procedures performed were provided as follows: on (b)(6) 2025, the patient was hospitalized for what is described as a general deterioration with suspicion of mucormycosis.Aspergillus, mycoplasma and chlamydia were ruled out.An echocardiogram performed identified prosthetic valve thickening and suspected endocarditis, but blood cultures were negative.Ceftriaxone and levofloxacin were administered but discontinued due to skin rash.The patient was discharged on (b)(6) 2025, still weakened, dyspneic, with fever and tachycardia, having lost 6 kg.The patient was again hospitalized (b)(6) 2025, with continued symptoms, dysuria, anorexia, sleep disturbances, bilateral rales and chronic cough.A new ct scan showed multiple alveolar condensations, bilateral pleural effusion, no prosthetic infection, but persistent mediastinal-hilar uptake.A slight improvement of the basal alveolar consolidations was observed.Bilateral pneumonia with actinomyces was diagnosed.Cardiovascular prostheses were studied (echocardiogram, blood cultures, transesophageal pacing) to rule out infection, no evidence was found to sustain this hypothesis.The cause of chronic hyper eosinophilia was not determined, continued monitoring by infectious diseases.Amoxicillin i.V.Was administered, isavuconazole was discontinued.The patient¿s lower left molars were surgically removed.Severe malnutrition treated with nasogastric tube feeds.Patient was discharged (b)(6) 2025.During an office visit (date unknown) it was reported that enteral nutrition was discontinued (b)(6) 2025.The patient presented without fever or chills, continues taking amoxicillin p.O.A ct scan showed a complete regression of the pleural effusion, and slight regression of the mediastinal lymphadenopathies, as well as an improvement of the alveolar consolidations.The patient¿s current status is unknown.(4112/213) the case and its investigation have been reviewed by the medical affairs department whose conclusion is as follows: hypereosinophilia can be secondary to sensitization caused by an allergic reaction, autoimmune disorders, parasitic infections, or drug hypersensitivity.The implantation of the intergard cardioroot aortic vascular prosthesis, the avalus bovine aortic valve, or bioglue cannot be ruled out as the cause of hypereosiniphilia." (4110/213) the actual occurrence rate was calculated for allergic reaction (including this complaint) on the same product family (intergard /hemagard standard grafts and patches) from (b)(6) 2024 to (b)(6) 2025.The calculated occurrence rate is (b)(4) for the identified risk, which is below to the anticipated occurrence rate (upper control limit rate) of (b)(4).The risk assessment is still adequate.(4315) the cause of the event remains unknown.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.The medical review concluded that chronic hypereosinophilia can be secondary to sensitization caused by an allergic reaction, autoimmune disorders, parasitic infections, or drug hypersensitivity.The implantation of the intergard cardioroot aortic vascular prosthesis, the avalus bovine aortic valve, or bioglue cannot be ruled out as the cause of hypereosiniphilia.

Brand Name
CARDIOROOT WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22519742
Report Number2242352-2025-00835
Device Sequence Number18374709
Product Code MAL
UDI-Device Identifier00384401013921
UDI-Public(01)00384401013921
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Importer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEWROOT0032
Device Catalogue NumberHEWROOT0032
Device Lot Number23F08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2025
Event Location Hospital
Date Report to Manufacturer10/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOGLUE ARTIVION AVALUS BOV. AORT. VALVE MEDTRONIC.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Date Report Sent to FDA10/27/2025